Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I started acne regimen 1 week ago and my skin is burning really badly when i am applying moisturiser after bp cream. i only do it once a day,very small amount. I dont know what to do. I need some advice! please help! this is my last hope to treat my acne.

Link to comment
Share on other sites

Hello niniko111, using any skin care products that are harsh to skin is not actually advisable. Washing alone twice a day with mild soap can help in getting rid of acne. Natural products are also helpful since it does not contain substances that can irritate the skin. If you are familiar with Manuka honey, you can try applying it to your skin, it's safe and natural. If you have time, you can read this blog about the Manuka honey http://goo.gl/CX7sPZ.

Link to comment
Share on other sites

Niniko: Burning after applying moisturizer is a common reaction, and also very common in the early weeks of the Reg as your skin is adjusting to the treatment, what they call the "hardening phase". As long as you're not allergic to the products the burning will eventually go away.

Check out also Regimen Help FAQ:

http://www.acne.org/regimen-help.html#faq

And Biggest Mistakes:

http://www.acne.org/regimen-help.html#mistakes

Edited by debrayr
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×